# SDR COEA2017040805912

- Difficulty date: April 8, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie
- Part number: S53572606205
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18R END TIE AT FRAME 25 CORRODED.  REPLACED END TIE WITH OEM PART.
